Identifiability of single-index models and additive-index models
Wei Lin and
K. B. Kulasekera
Biometrika, 2007, vol. 94, issue 2, 496-501
Abstract:
We provide a proof for the identifiability for both single-index models and partially linear single-index models assuming only the continuity of the regression function, a condition much weaker than the differentiability conditions assumed in the existing literature. Our discussion is then extended to the identifiability of the additive-index models. Copyright 2007, Oxford University Press.
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (20)
Downloads: (external link)
http://hdl.handle.net/10.1093/biomet/asm029 (application/pdf)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:biomet:v:94:y:2007:i:2:p:496-501
Ordering information: This journal article can be ordered from
https://academic.oup.com/journals
Access Statistics for this article
Biometrika is currently edited by Paul Fearnhead
More articles in Biometrika from Biometrika Trust Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK.
Bibliographic data for series maintained by Oxford University Press ().